I take Straterra, Ativan and Paxil. Which of these are causing these problems?
Hi; Joy first any of these can cause a dry mouth, That you just have to get used to using something to help with. or talk to the doctor. THEN the 2 that can cause hair loss would be both the Paxil, And the Strattera so this is something you are going to have to talk with your doctor about and decide what the course of action well be. Do not just stop these medications abruptly you need to talk with your doctor and see if one of these is worse than the other or another course of action. here is what it says from drugs.com
Seven cases of alopecia have been reported. In all cases, hair loss was eventually reversible.)
I like Chuck's answer but I want to add one other point.
How's your diet?
Vitamin deficiency and anemia can cause major hair loss.
Take a multivitamin...
Some of our friends here know a lot about this issue.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 7 Feb 2013 • 1 answer
Updated 17 Apr 2013 • 1 answer
Updated 10 Jun 2015 • 2 answers
Updated 24 Jan 2016 • 1 answer
Posted 3 Nov 2015 • 1 answer